# SDR SWIA200311885

- Difficulty date: April 13, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 2,689 hours, 2,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN CABIN (SECOND ONE) IS OUT.  REMOVED AND REPLACED LIGHT BULB AS INDICATED PER MM 33-51-16.  OPS CHECK GOOD.
